# SDR DALA14024970188

- Difficulty date: April 15, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 81,281 hours, 11,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME  BS 1263, S16-20R, FOUND CORRODED.  REPAIRED IAW ERA 524392-14.
